Ask a Texas Heart Institute Doctor
Informed patients make better patients.
What could be causing my father's severe fatigue after coronary stents?
My dad had medicated stents (sorry don't know what type) put in 2 years ago and for the last year he has had severe fatigue and has been to 12 doctors trying to understand what is causing his aching and fatigue. At this point he has been off Plavix since November, been put on an antidepressant and nothing seems to work. Do you have any ideas?
submitted by Amy from Fort Worth, Texas on 6/6/2012
by Texas Heart Institute cardiologist, Neil E. Strickman, MD
Any stent, with or without medication, can develop narrowing, however, the symptoms are normally the same as the symptoms for which the stent was originally placed, but not as severe. His doctors can repeat the angiogram if all other tests are not helpful.
See also on this site:
Has your question or a similar one already been answered?Search
all the Heart Doctor questions and answers.
To search for a doctor or access St. Luke's physician referral service, use the "Find a Doctor" link at the top of this page.
Updated June 2012